advertisement
Question
Posted by: Moreki | 2019/02/18

No periods after taking Morning after pill

Hi Mam I haven't been on any contraceptive and had unprotected sex. I then took emergency pill 48 hours after sex and it was 2 weeks before my periods. Now my periods are late by a week, can I be pregnant? please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/02/19

The emergency pill is not 100% effective so pregnancy is a possibility. The emergency pill can also disrupt your cycle. I would suggest that you check a  pregnancy test.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement